# SDR 04FDEA02472

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME DENTED STA 660 ABOVE STR 24L.  REPAIRED BS 660 FRAME ST STR 24L IAW SRM 51-40-3 FIG 1.
